# SDR BJNA000702

- Difficulty date: July 18, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 5509801
- Condition: Broken
- Location: Eng Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

NR 1 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  SYSTEM QUANTITY SHOWED 1-3 GALLONS.  REMOVED AND REPLACED NR 1 HYDRAULIC PUMP, IAW BMM 29-11-31.  OPS CHECK AND LEAK CHECK GOOD, IAW BMM 29-11-31.  (M)
